# SDR P5CA9601170

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1080-1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR SIDE OF VERTICAL SUPPORT AT KEEL BEAM WALL LT SIDE ABOVE DOOR 5 LWR FUS BETWEEN STA 1080 TO 1100 MARKED.  CORROSION REMOVED AND AREA TREATED PER SRM 51-10-01.
